Open Journal of Stomatology

Vol.4 No.7(2014), Paper ID 47911, 19 pages



Face Adaptation in Orthodontics


Maen Mahfouz


Department of Orthodontics and Pediatric Dentistry, Arab American University, Jenin, Palestine


Copyright © 2014 Maen Mahfouz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Mahfouz, M. (2014) Face Adaptation in Orthodontics. Open Journal of Stomatology, 4, 315-331. doi: 10.4236/ojst.2014.47045.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.